Hi prior to christmas I was a pretty healthy 36 yr old female who exercised 4-5 times a week. Walk/run on treadmill very active with my kids, work etc.
Symptoms:Just before New Years I came down with a cold, runny nose, sore throat, very tired, some shortness of breath (felt like I had to breath deeply). Cold symptoms cleared, got pink eye, fatigue and shortness of breath continued, pink eye cleared up, got chest pain, a heavy pressure like someone sitting on my chest, sometimes experiences pain behind right breast, other times behind left breast. Most often behind left breast. Feel like no strength in arms, and legs (wobbly on stairs) but can squeeze my hand tight even when I feel like I have nothing in my arms. Tiredness throughout my shoulders, neck, all upper body. Breathing is difficult, I can breathe a deep breath okay, but I'm panting after going up my basement stairs, heart rate increases etc. Got pink eye a 2nd time, 3 weeks after 1st time. I washed my hands constantly and Lysoled everyting in my house when I got pink eye 1st time and again 2nd time.
Here's the tests done, blood gases normal, breathing function (normal and above normal before ventolin- 20-30% increase after ventolin), chest x-ray (1 doctor said there were fuzzy spots, so gave me a strong antibiotic for a chest infection) but the x-ray report to my family doctor said chest x-ray was normal. Blood tests for Thyroid, blood clots (had one huge one in past, related to taking the Pill), mono, etc.
Treatment now: inhalers for asthma, cipralex for anxiety disorder.
I really don't feel this is anxiety disorder. I don't feel panicked. Am I under stress? Yes, I work a lot, I have a young family and that's life. I do know I am not handling my stress as well as I use to. Age?? I am easily irritated too! Any ideas?:confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?